Stopped Taking Pill

1 Replies
Skyla - March 8

Stopped taking the pill on a Friday, had s_x Saturday and Sunday. It has been 3 weeks now. I'm due to have my period in 6 days. My nipples are so sore. I have never felt this before and I'm really tired (could be the time of the year). What do you guys think?

 

Kristina - March 8

I was on regular 28 day cycles and after I stopped taking the pill, there was 39 days between periods. It is probably your body adjusting to being off the pill. After you stop the pill - it is almost impossible to say when your period will begin, unless you know the exact day you ovulated. I hope this helps! :)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?